Fernando Muro

Preprints

On the unit of a monoidal model category [arxiv]
Preprint, 2014

K-theory of derivators revisited [arxiv]
Joint with George Raptis
Preprint, 2014

Transfinite Adams representability [arxiv]
Joint with Oriol Raventós
Preprint, 2013

 

Published papers

Dwyer-Kan homotopy theory of enriched categories [arxiv]
To appear in J. Topol., 2014

Homotopy units in A-infinity algebras [arxiv]
To appear in Trans. Amer. Math. Soc., 2014

On determinant functors and K-theory [arxiv]
Joint with Andrew Tonks and Malte Witte
To appear in Publ. Mat., 2014

Moduli spaces of algebras over non-symmetric operads [journal] [arxiv]
Algebr. Geom. Topol. 14 (2014) 1489-1539

Unital associahedra [journal] [arxiv]
Joint with Andrew Tonks
Forum Math. 26 (2014) no. 2, 593-620

Homotopy theory of non-symmetric operads, II: Change of base category and left properness [journal] [arxiv]
Algebr. Geom. Topol. 14 (2014) 229-281

A note on K-theory and triangulated derivators [journal] [arxiv]
Joint with George Raptis
Adv. Math. 227 (2011) no. 5, 1827-1845

Homotopy theory of non-symmetric operads [journal] [arxiv]
Algebr. Geom. Topol. 11 (2011), 1541-1599

The algebra of secondary homotopy operations in ring spectra [journal] [arxiv]
Joint with Hans-Joachim Baues
Proc. London Math. Soc. 102 (2011) no. 4, 637-696

Cohomologically triangulated categories II [journal] [arxiv]
Joint with Hans-Joachim Baues
J. K-Theory 3 (2009) no. 1, 1-52

Toda brackets and cup-one squares for ring spectra [journal] [arxiv]
Joint with Hans-Joachim Baues
Comm. Algebra 37 (2009) no. 1, 56-82

The symmetric action on secondary homotopy groups [journal] [paper] [arxiv]
Joint with Hans-Joachim Baues
Bull. Belg. Math. Soc. Simon Stevin 15 (2008) no. 4, 733-768

Maltsiniotis's first conjecture for K1 [journal] [arxiv]
Int. Math. Res. Notices 2008 (2008) rnm153-31

Cohomologically triangulated categories I [journal] [arxiv]
Joint with Hans-Joachim Baues
J. K-Theory 1 (2008) no. 1, 3-48

On K1 of a Waldhausen category [book] [arxiv]
Joint with Andrew Tonks
K-theory and Noncommutative Geometry, EMS Series of Congress Reports, October 2008, 91-116

Smash products for secondary homotopy groups [journal] [arxiv]
Joint with Hans-Joachim Baues
Appl. Categ. Structures, 16 (2008) no. 5, 551-616

Secondary homotopy groups [journal] [arxiv]
Joint with Hans-Joachim Baues
Forum Math. 20 (2008) no. 4, 631-677

The 1-type of a Waldhausen K-theory spectrum [journal] [arxiv]
Joint with Andrew Tonks
Adv. Math. 216 (2007) no. 1, 178-211

Triangulated categories without models [journal] [arxiv]
Joint with S. Schwede and N. Strickland
Invent. Math. 170 (2007) no. 2, 231-241 (there is also an [old version] of this paper)

The homotopy category of pseudofunctors and translation cohomology [journal] [arxiv]
Joint with Hans-Joachim Baues
J. Pure Appl. Algebra 211 (2007) no. 3, 821-850

On the functoriality of cohomology of categories [journal] [arxiv]
J. Pure Appl. Algebra 204 (2006) no. 3, 455-472

Proper L-S category, fundamental pro-groups and 2-dimensional proper co-H-spaces [journal]
Joint with M. Cárdenas, F. F. Lasheras and A. Quintero
Topology Appl. 153 (2005) no. 4, 580-604

The proper L-S category of Whitehead manifolds [journal]
Joint with M. Cárdenas and A. Quintero
Topology Appl. 153 (2005) no. 4, 557-579

Suspensions of crossed and quadratic complexes, co-H-structures and applications [journal]
Trans. Amer. Math. Soc. 357 (2005) no. 9, 3623-3653

Representation theory of some infinite-dimensional algebras arising in continuously controlled algebra and topology [journal] [paper] [arxiv]
K-Theory 33 (2004) no. 1, 23-65

An elementary approach to the projective dimension in proper homotopy theory [journal]
Joint with R. Ayala, M. Cárdenas and A. Quintero
Comm. Algebra 31 (2003) no. 12, 5995-6017

 

Eternal preprint

On the proper homotopy type of locally compact A2n-polyhedra [arxiv]
Preprint of the Max-Planck Institut für Mathematik 54, 2006